RELEASE IN PART B5,B6

B5

B6

B6

B5

B6

From: Valmoro, Lona J < Valmoro⊔@state.gov> Sent: Sunday, December 11, 2011 10:27 AM To: Cc: Abedin, Huma; Huma Abedin Subject: Schedule MS - please find below a final draft of tomorrow. Thank youl 8:55 am **DEPART** Private Residence En route White House [drive time: 15 minutes] 9:10 am **ARRIVE** White House 9:15 am 9:45 am 9:45 am HOLD 10:15 am White House West Wing 10:15 am POTUS EXPANDED BILATERAL W/IRAQI PM NOURI al-MALIKI 11:15 am **Oval Office** Contact: Julia Newton (NSC) Office Protocol Contact: Asel Roberts Tel. 7-1664, Cell OFFICIAL PHOTOGRAPHERS ONLY Note: Consecutive interpretation. U.S. Participants: HRC **POTUS NSA** Tom Donilon Others Tbd Iraqi Participants: Prime Minister of the Republic of Iraq Nouri Al-Malaki Minister of Foreign Affairs of the Republic of Iraq Hoshyar Zebari Ambassador of the Republic of Iraq to the United States Samir Sumaide'ie Minister of Transportation of the Republic of Iraq Hady Al-Ameree Minister of Trade of the Republic of Iraq Khairullah Babakr Acting Minister of Defense/Minister of Culture of the Republic of Iraq Saadon Aldlimi Member of Parliament Yassin Alnajaf National Security Advisor to the Prime Minister of the Republic of Iraq Dr. Falih Al-Fayyadh 11:15 am 11:30 am 11:35 am **DEPART** White House En route State Department [drive time: 5 minutes] 11:40 am **ARRIVE** State Department 11:45 am OFFICE TIME

UNCLASSIFIED U.S. Department of State Case No. F-2014-20439 Doc No. C05785194 Date: 12/31/2015

12:00 pm Se

Secretary's Office

12:00 pm

PHOTOS

12:10 pm

Secretary's Anteroom

- Cindy, Steel and Marilan Huang
- Sydney, Raymond, and Linda Rose

12:10 pm

VIDEOS

12:30 pm

George Marshall Room, 7th Floor

Contact/Staff: Case Button (S/P) Tel. 7-9943

- Oceans Treaty Campaign for the Pew Foundation
- Mid West Leadership Academy
- Libya Civil Society Showcase
- Protecting Civil Society
- December 17th 100,000 Strong Initiative Concert in Bejiing

12:30 pm 2:00 pm

HOST WORKING LUNCH FOR BRITISH FS WILLIAM HAGUE

James Monroe Room, 8th Floor

Contact: David Paradise (Desk) Tel. 7-6591

Protocol Contacts: Shilpa Pesaru (Visits) Tel. 7-4169, Cell

Myrna Farmer (Ceremonials) Tel. 7-1402

CLOSED PRESS (official photograph in Madison Room preceding lunch)

Note: No interpretation.

Staff:

S Staff Alice Wells

P Under Secretary Wendy Sherman EUR Assistant Secretary Phil Gordon

NEA Principal Deputy Assistant Secretary Liz Dibble S/SRAP Special Representative Marc Grossman PA Department Spokesperson Toria Nuland

NSC Elizabeth Sherwood-Randall

EUR Deputy Assistant Secretary Kathleen Doherty

EUR Van Reidhead, Notetaker

British Guests:

Foreign Secretary William Hague Ambassador Nigel Sheinwald Political Director Geoffrey Adams Deputy Chief of Mission Philip Barton Americas Director Angus Lapsley Special Advisor Arminka Helic

Press Secretary Carl

Newns

Private Secretary Charles Morgan

Political Counselor Karen Betts

First Secretary Neil Holland, Notetaker

2:00 pm

PRE-BRIEF FOR JOINT PRESS AVAILABILITY

2:10 pm

8th Floor

2:10 pm

JOINT PRESS AVAILABILITY W/BRITISH FS WILLIAM HAGUE

2:30 pm Benjamin Franklin Room, 8th Floor

- HRC makes brief remarks from toast lectern.
- British Foreign Secretary Hague makes brief remarks.

UNCLASSIFIED U.S. Department of State Case No. F-2014-20439 Doc No. C05785194 Date: 12/31/2015

HRC and Secretary Hague take Q&As as time permits and depart.

2:30 pm **OFFICE TIME**3:15 pm Secretary's Office

3:15 pm BILATERAL w/IRAQI FM HOSHYAR ZEBARI

3:30 pm James Monroe Room, 8th Floor

Contact: Shannon Ross (NEA) Tel. 7-6027
Protocol Contact: Penny Price Tel. 7-1664, Cell

OFFICIAL PHOTO (in Madison Room preceding bilateral)

Note: FM does not need interpretation, whisper interpretation provided by Nina Behrens for NSA AI Fayyadh.

Staff: Deputy Secretary Tom Nides

U.S. Ambassador James Jeffrey NEA Assistant Secretary Jeff Feltman

Ambassador Patricia Haslach

Deputy Assistant Secretary Barbara Leaf Iraq Office Director John Desrocher

Iraq Political Affairs Office Director Jason Davis

NEA Andrew Kim, Notetaker

Iraqi Participants: Foreign Minister Hoshyar Zebari

Ambassador Samir Sumaida'ie

National Security Advisor Faleh Al Fayyadh Fadel Kahdhum, Legal Advisor to Prime Minister Jabir Habib Jabir, Advisor to Prime Minister

(Ambassador-designate to U.S.)

3:30 pm LAUNCH OF THE JCC (JOINT COORDINATION COMMITTEE)
3:45 pm w/IRAQI FM HOSHYAR ZEBARI

James Monroe Room, 8th Floor

Contact: Shannon Ross (NEA) Tel. 7-6027
Protocol Contact: Penny Price Tel. 7-1664, cell

OPEN PRESS (for opening remarks only)

Note: FM does not need interpretation; whisper interpretation provided by Nina Behrens for NSA Al Fayyadh

Participants: Same as for bilateral.

- HRC makes opening remarks from table (3-5 minutes).
- Foreign Minister Zebari makes opening remarks from table (3-5 minutes).
- Press depart, HRC departs.
- Meeting continues until 4:15pm, chaired by Deputy Secretary Nides.

3:45 pm OFFICE TIME 4:15 pm Secretary's Office

4:20 pm **DEPART** State Department

En route White House [drive time: 5 minutes]

4:25 pm ARRIVE White House

4:30 pm WEEKLY MEETING w/POTUS

UNCLASSIFIED U.S. Department of State Case No. F-2014-20439 Doc No. C05785194 Date: 12/31/2015

В6

B6

5:00 pm Oval Office Contact: Jessica Wright Office **CLOSED PRESS** 5:05 pm **DEPART** White House En route State Department [drive time: 5 minutes] 5:10 pm **ARRIVE** State Department 5:15 pm **OFFICE TIME** 6:20 pm Secretary's Office 6:35 pm **DEPART** State Department En route White House [drive time: 5 minutes] 6:40 pm **ARRIVE** White House 6:40 pm HOLIDAY DINNER HOSTED BY THE PRESIDENT AND MRS. OBAMA 8:30 pm (t) East Room, White House Contact: Claudia McNamara (Social Office) Tel. **CLOSED PRESS** Note: Approximately 150 persons expected to attend; business attire. Guests arriving starting at 6:00pm, dinner served at 7:00pm, performance at 8:15pm, dinner concludes at 9:00pm. 8:35 pm (t) **DEPART** White House En route Luzzatto/Leiter Home [drive time: 15 minutes] 8:50 pm (t) FORMER SENATE STAFF HOLIDAY PARTY 9:20 pm (t) Home of Tamera Luzzatto and David Leiter Call Time: 7:30pm **CLOSED PRESS** Note: Approximately 60-70 people expected to attend. 9:20 pm (t) **DEPART** Luzzatto/Leiter Home En route Private Residence [drive time: 5 minutes] 9:25 pm (t) **ARRIVE** Private Residence HRC RON Washington, DC Washington, DC: Mostly sunny, 45/33. FYI: 8:45 am DAILY SENIOR STAFF MEETING 9:15 am Secretary's Conference Room 9:**45 am** POTUS RESTRICTED BILATERAL w/IRAQI PM NOURI al-MALIKI 10:15 am **Oval Office** POTUS JOINT PRESS CONFERENCE w/IRAQI PM al-MALIKI 11:30 am

South Court Auditorium

12:15 pm

6:30 pm DRINKS IN MEMORY OF RICHARD HOLBROOKE

Location: Bar at the Ritz-Carlton Hotel M and 22nd St, NW